A shape theorem and semi-infinite geodesics for the Hammersley model with random weights

EA Cator, LPR Pimentel

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)163-175
Number of pages13
JournalAlea (Rio de Janeiro): Latin American journal of probability and mathematical statistics
Volume8
Publication statusPublished - 2011

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica

Cite this